Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from migraine. Taking vasograin. Is there any side effect of this treatment?

I am suffering from migraine since last 35 years.Although the severity has reduced in the past two years but it occurs daily in the morning and I have to take anti-migraine pill-Vasograin daily.I fear that due to side effects I may face more harm than relief.I am taking one tablet daily for the past so many years.Kindly advise the possible adverse effects and further course of treatment.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Vasograin contains ergotamine as main ingredient to treat migraine in addition to having paracetamol, prochlorperazine and caffeine.

Ergotamine has some severe side effects like vasoconstriction which can result in decreased supply of blood to heart. Other side effects are irritation of the gastrointestinal tract, tingling sensation, drowsiness, dizziness and rebound headache.

It is not necessary that you will have these side effects but still you should consult your treating doctor if the migraine pains are still occuring. You can switch, under medical supervision, to Flunarizine 10 mg at night for prevention of attacks.

I hope this is helpful to you.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor